Volume 17 (2004)

Title page
Table of contents and abstracts
Pages i-viii; Full Text (PDF) [42 KB]
On the estimation of the q-numerical range of monic matrix polynomials
Panayiotis J. Psarrakos
Pages 1-10; Abstract and links, Full Text (PDF) [1.5 MB]
Collocation methods for Cauchy singular integral equations on the interval
P. Junghanns and A. Rogozhin
Pages 11-75; Abstract and links, Full Text (PDF) [526 KB]
Strong rank revealing Cholesky factorization
M. Gu and L. Miranian
Pages 76-92; Abstract and links, Full Text (PDF) [200 KB]
Asymptotic lower bounds for eigenvalues by nonconforming finite element methods
María G. Armentano and Ricardo G. Durán
Pages 93-101; Abstract and links, Full Text (PDF) [117 KB]
On the existence theorems of Kantorovich, Miranda and Borsuk
Götz Alefeld, Andreas Frommer, Gerhard Heindl, and Jan Mayer
Pages 102-111; Abstract and links, Full Text (PDF) [132 KB]
Convergence of V-cycle and F-cycle multigrid methods for the biharmonic problem using the Morley element
Jie Zhao
Pages 112-132; Abstract and links, Full Text (PDF) [235 KB]
Quadrature of singular integrands over surfaces
Kendall Atkinson
Pages 133-150; Abstract and links, Full Text (PDF) [242 KB]
A quadratically convergent Bernoulli-like algorithm for solving matrix polynomial equations in Markov chains
C. He, B. Meini, N. H. Rhee, and K. Sohraby
Pages 151-167; Abstract and links, Full Text (PDF) [199 KB]
Multidimensional smoothing using hyperbolic interpolatory wavelets
Markus Hegland, Ole M. Nielsen, and Zuowei Shen
Pages 168-180; Abstract and links, Full Text (PDF) [182 KB]
A frequency decomposition waveform relaxation algorithm for semilinear evolution equations
Martin J. Gander
Pages 181-194; Abstract and links, Full Text (PDF) [157 KB]
Improved initialization of the accelerated and robust QR-like polynomial root-finding
Dario A. Bini, Luca Gemignani, and Victor Y. Pan
Pages 195-205; Abstract and links, Full Text (PDF) [166 KB]
On the numerical solution of some semilinear elliptic problems
Kendall Atkinson and Weimin Han
Pages 206-217; Abstract and links, Full Text (PDF) [152 KB]
A note on the efficiency of residual-based a-posteriori error estimators for some mixed finite element methods
Gabriel N. Gatica
Pages 218-233; Abstract and links, Full Text (PDF) [213 KB]